Stability of a strip made of a multilayer composite with a curved structure


Akbarov S. , Selim S.

INTERNATIONAL APPLIED MECHANICS, vol.37, no.6, pp.831-835, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 6
  • Publication Date: 2001
  • Doi Number: 10.1023/a:1012427711195
  • Journal Name: INTERNATIONAL APPLIED MECHANICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.831-835

Abstract

The stability of a long plate (strip) made of a layered composite with a curved structure is studied within the framework of the three-dimensional linearized theory of stability. The cases of simply supported and rigidly fixed plates compressed along the layers are considered. The curvature of the layers is allowed for within the framework of the continuum approach. Numerical results are obtained by the finite-element method for a strip consisting of alternating layers of two homogeneous isotropic materials.